# SDR 9512163204

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304US
- Make and model: Airbus A320-211
- Aircraft serial: 40
- Engine: Cfmint CFM565A1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Vbv
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, NR 2 ENGINE EGT REACHED 890 DEGREES AND NEVER COOLED BELOW 850 DEGREES.  THE AIRCRAFT RETURNED TO MSP WHERE AN UNEVENTFUL LANDING TOOK PLACE.  THE VBV AND A SHEARED FLEX SHAFT WERE REPLACED.  GROUND RUNUP CONFIRMED PROPER ENGINE OPERATION.
